MAUDE Adverse Event Report: BIOTRONIK AG PULSAR-18 T3 6/40/90; STENT, SUPERFICIAL FEMORAL ARTERY

BIOTRONIK AG PULSAR-18 T3 6/40/90; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 430459
Medical Device Problem Codes Failure to Advance (2524); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
The pulsar-18 t3 peripheral self-expandable stent system was selected for treatment of a mildly calcified lesion (65% stenosis degree) in a mildly tortuous segment of the sfa.The device got stuck in the 4f fortress sheath and did not enter the target sfa.While trying to remove the stent it would start deploying.

Brand Name
PULSAR-18 T3 6/40/90
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ  8180
Manufacturer (Section G)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ   8180
Manufacturer Contact
ramona ergler
ackerstrasse 6
bulach, zurich 8180
SZ   8180
MDR Report Key24949858
Report Number8043892-2026-03311
Device Sequence Number5241744
Product Code NIP
UDI-Device Identifier07640130446571
UDI-Public(01)07640130446571(17)281217(10)12250567
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P160025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430459
Device Lot Number12250567
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown